Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The structure of pseudocomplemented distributive lattices. I. Subdirect decomposition


Author: H. Lakser
Journal: Trans. Amer. Math. Soc. 156 (1971), 335-342
MSC: Primary 06.50
DOI: https://doi.org/10.1090/S0002-9947-1971-0274358-7
MathSciNet review: 0274358
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper all subdirectly irreducible pseudocomplemented distributive lattices are found. This result is used to establish a Stone-like representation theorem conjectured by G. Grätzer and to find all equational subclasses of the class of pseudocomplemented distributive lattices.


References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, 3rd ed., Amer. Math. Soc. Colloq. Publ., vol. 25, Amer. Math. Soc., Providence, R. I., 1967. MR 37 #2638. MR 0227053 (37:2638)
  • [2] C. C. Chen and G. Grätzer, Stone lattices. I: Construction theorems, Canad. J. Math. 21 (1969), 884-894. MR 39 #4065a. MR 0242737 (39:4065a)
  • [3] G. Grätzer, A generalization of Stone's representation theorem for Boolean algebras, Duke Math. J. 30 (1963), 469-474. MR 27 #3568. MR 0153605 (27:3568)
  • [4] -, Universal algebra, Van Nostrand, Princeton, N. J., 1968. MR 40 #1320. MR 0248066 (40:1320)
  • [5] B. Jónsson, Algebras whose congruence lattices are distributive, Math. Scand. 21 (1967), 110-121. MR 38 #5689. MR 0237402 (38:5689)
  • [6] T. Katriňak, Die Kennzeichnung der distributiven pseudokomplementaren Halbverbände (prepublication manuscript).
  • [7] H. Lakser, Injective hulls of Stone algebras, Proc. Amer. Math. Soc. 24 (1970), 524-529. MR 0255457 (41:119)
  • [8] K. B. Lee, Equational classes of distributive pseudo-complemented lattices, Canad. J. Math. Canad. J. Math. 22 (1970), 881-891. MR 0265240 (42:151)
  • [8a] -, The lattice of equational classes of distributive pseudo-complemented lattices, Notices Amer. Math. Soc. 16 (1969), 825. Abstract #69T-A140.
  • [9] R. S. Pierce, Introduction to the theory of abstract algebras, Holt, Rinehart and Winston, New York, 1968. MR 37 #2655. MR 0227070 (37:2655)
  • [10] P. Ribenboim, Characterization of the sup-complement in a distributive lattice with last element, Summa Brasil. Math. 2 (1949), no. 4, 43-19. MR 11, 75. MR 0030931 (11:75d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.50

Retrieve articles in all journals with MSC: 06.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0274358-7
Keywords: Distributive lattice, pseudocomplemented, subdirectly irreducible, equational class, congruence
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society